# SDR AALA991488

- Difficulty date: October 2, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N143AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46555
- System (JASC): 2810 · Fuel Storage
- Part: Seal
- Part number: 698640
- Condition: Defective
- Location: Lt Wing
- Stage of operation: CR
- Nature of condition: K
- Precautionary procedure: A

## Discrepancy

LAX - FLT 0143 - EN ROUTE DFW/HNL, 1-1/2 HRS INTO FLIGHT, A PASSENGER NOTICED A FUEL STREAM COMING FROM THE TOP LEFT WING WHICH WAS CONFIRMED.  NO MEASUREABLE FUEL LOSS ACCORDING TO FUEL GAUGES.  DUMPED FUEL, AIR INTERRUPTED, AND LANDED AT LAX WITHOUT INCIDENT.  REPLACED SEAL ON INBOARD PANEL 531, LEFT WING.  ACCOMPLISHED LEAK CHECK OF PANEL.  NO LEAKS NOTED.  TRANSFERRED 40,000 POUNDS OF FUEL TO LEFT TANK DURING TESTING.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
